Yesterday evening the U.S. Food and Drug Administration ordered that all impotence drugs must have updated labeling as several cases have been reported to cause sudden vision loss among users. It is also advised that all consumers should stop taking impotency related drugs like Viagra, Cialis and Levira and call a doctor or healthcare providers immediately, if they experience sudden or decreased vision loss.
This move was followed by an announcement on May 27, by the FDA that it had received 43 reports of varying degrees of vision loss, which also included blindness among 38 users of Viagra, 4 users of Cialis, and 1 user of Levitra.
AdvertisementThe FDA said however that it was unable to determine if the drugs were the actual cause behind the loss of eyesight or whether the problem was related to other health factors. The agency announced that other health factors like High blood pressure, diabetes or a combination of both the problems could also aggravate any of the reported symptoms.
PLaparoscopic surgery can be safely employed for radical resection of cancer Preserving the DNA of a loved one M
You May Also Like